Աստղաֆիզիկա =Астрофизика =Astrophysics

Об асимптотических формулах для X- и Y-функций в теории многократного рассеяния излучения в линии

Нагирнер, Д. И. (1967) Об асимптотических формулах для X- и Y-функций в теории многократного рассеяния излучения в линии. Астрофизика, 3 (3). pp. 293-310.

[img]
Preview
PDF
Download (2464Kb) | Preview
    Item Type: Article
    Additional Information: On the asymptotic formulae for the X- and Y-functions in the theory of multiple scattering in a spectral line.
    Uncontrolled Keywords: Nagirner D. I.
    Subjects: Q Science > QB Astrophysics > Stars
    Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 04 Jul 2013 14:11
    Last Modified: 09 Jul 2013 10:47
    URI: http://astro.asj-oa.am/id/eprint/1092

    Actions (login required)

    View Item